Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 50, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 6, 2016, 5:04 AM CST. It took effect at Nov 7, 2016, 6:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2016, 5:04 AM CST (11:04 UTC)
- In effect from
- Nov 7, 2016, 6:00 AM CST
- Expired
- Nov 8, 2016, 9:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
934 WHUS74 KMOB 061104 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 504 AM CST SUN NOV 6 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM BEGINNING LATE TONIGHT CONTINUING THROUGH TUESDAY MORNING... .STRONG HIGH PRESSURE OVER THE EASTERN AND NORTH CENTRAL GULF WILL BEGIN TO INTERACT WITH A TROUGH OF LOW PRESSURE OVER THE WESTERN GULF LATE TONIGHT AND CONTINUE THROUGH MIDWEEK. A MODERATE TO STRONG EASTERLY WIND FLOW IS EXPECTED WITH THIS PATTERN BEGINNING LATE TONIGHT. GMZ650-655-670-675-061915- /O.NEW.KMOB.SC.Y.0050.161107T0600Z-161108T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 504 AM CST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY. * WINDS...EAST AT 18 TO 23 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
459 WHUS74 KMOB 061854 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1254 PM CST SUN NOV 6 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM BEGINNING LATE TONIGHT CONTINUING THROUGH TUESDAY MORNING... .STRONG HIGH PRESSURE OVER THE EASTERN AND NORTH CENTRAL GULF WILL BEGIN TO INTERACT WITH A TROUGH OF LOW PRESSURE OVER THE WESTERN GULF LATE TONIGHT AND CONTINUE THROUGH MIDWEEK. A MODERATE TO STRONG EASTERLY WIND FLOW IS EXPECTED WITH THIS PATTERN BEGINNING LATE TONIGHT. GMZ650-655-670-675-070300- /O.CON.KMOB.SC.Y.0050.161107T0600Z-161108T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1254 PM CST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... * WINDS...EAST AT 18 TO 23 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
635 WHUS74 KMOB 062100 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 300 PM CST SUN NOV 6 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY FOR THE GULF WATERS OUT 60 NM...INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND MONDAY AND MONDAY NIGHT... .HIGH PRESSURE OVER THE NORTHEAST GULF INTERACTS WITH DEVELOPING TROUGH OF LOW PRESSURE OVER THE WESTERN GULF THROUGH MIDWEEK RESULTING IN A MODERATE TO STRONG EASTERLY FLOW DEVELOPING TONIGHT AND CONTINUING UNTIL DECREASING TO A MODERATE FLOW TUESDAY NIGHT. GMZ631-632-070500- /O.EXB.KMOB.SC.Y.0050.161107T1500Z-161108T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 300 PM CST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 6 AM CST TUESDAY. * WINDS...EAST AT 18 TO 23 KNOTS. * BAYS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-070500- /O.CON.KMOB.SC.Y.0050.161107T0600Z-161108T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 300 PM CST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... * WINDS...EAST AT 18 TO 23 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
617 WHUS74 KMOB 070154 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 754 PM CST SUN NOV 6 2016 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM EARLY MONDAY MORNING THROUGH TUESDAY MORNING FOR GULF WATERS OUT TO 60 NM AND SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND FROM MID MONDAY MORNING THROUGH MONDAY NIGHT... .A STRONG EASTERLY WINDFLOW WILL DEVELOP AS THE PRESSURE GRADIENT TIGHTENS BETWEEN THE SURFACE HIGH BUILDING INTO THE SOUTHEASTERN STATES AND LOW PRESSURE DEVELOPING OVER THE WESTERN GULF. GMZ650-655-670-675-071000- /O.EXT.KMOB.SC.Y.0050.161107T1200Z-161108T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 754 PM CST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO 9 AM CST TUESDAY... * WINDS...EAST AT 18 TO 23 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-071000- /O.CON.KMOB.SC.Y.0050.161107T1500Z-161108T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 754 PM CST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO 6 AM CST TUESDAY... * WINDS...EAST AT 18 TO 23 KNOTS. * BAYS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
599 WHUS74 KMOB 070923 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 323 AM CST MON NOV 7 2016 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH TUESDAY MORNING FOR THE GULF WATERS OUT TO 60 NM INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA.... .A STRONG EASTERLY WINDFLOW WILL DEVELOP AS THE PRESSURE GRADIENT TIGHTENS BETWEEN THE SURFACE HIGH BUILDING INTO THE SOUTHEASTERN STATES AND LOW PRESSURE DEVELOPING OVER THE WESTERN GULF. GMZ650-655-670-675-072000- /O.CON.KMOB.SC.Y.0050.161107T1200Z-161108T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 323 AM CST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * WINDS...EAST AT 18 TO 23 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-072000- /O.CON.KMOB.SC.Y.0050.161107T1500Z-161108T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 323 AM CST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST TUESDAY... * WINDS...EAST AT 18 TO 23 KNOTS. * BAYS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
030 WHUS74 KMOB 072047 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 247 PM CST MON NOV 7 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY MORNING FOR THE GULF WATERS OUT TO 60 NM INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA.... .HIGH PRESSURE OVER THE SOUTHEAST STATES AND A TROUGH OF LOW PRESSURE OVER THE NORTHWESTERN GULF WILL RESULT IN A MODERATE TO STRONG EASTERLY FLOW THROUGH TUESDAY NIGHT. GMZ650-655-670-675-080500- /O.CON.KMOB.SC.Y.0050.000000T0000Z-161108T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 247 PM CST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * WINDS...EAST AT 18 TO 23 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-080500- /O.CON.KMOB.SC.Y.0050.000000T0000Z-161108T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 247 PM CST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...EAST AT 18 TO 23 KNOTS. * BAYS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
192 WHUS74 KMOB 080428 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1028 PM CST MON NOV 7 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY MORNING FOR THE GULF WATERS OUT TO 60 NM INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA.... .HIGH PRESSURE OVER THE SOUTHEAST STATES AND A TROUGH OF LOW PRESSURE OVER THE NORTHWESTERN GULF WILL RESULT IN A MODERATE TO STRONG EASTERLY FLOW THROUGH TUESDAY NIGHT. GMZ650-655-670-675-081300- /O.CON.KMOB.SC.Y.0050.000000T0000Z-161108T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1028 PM CST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * WINDS...EAST AT 18 TO 23 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-081200- /O.CON.KMOB.SC.Y.0050.000000T0000Z-161108T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1028 PM CST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...EAST AT 18 TO 23 KNOTS. * BAYS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
578 WHUS74 KMOB 081218 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 618 AM CST TUE NOV 8 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH MID MORNING FOR THE GULF WATERS... ...SMALL CRAFT ADVISORY FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND HAS BEEN ALLLOWED TO EXPIRE... .WEAK INVERTED TROF WILL MOVE FROM CENTRAL TO EASTERN GULF TODAY WITH STRONG EASTERLY WINDS BECOMING MORE SOUTHEASTERN AND GRADUALLY WEAKENING THIS MORNING. GMZ631-632-081330- /O.EXP.KMOB.SC.Y.0050.000000T0000Z-161108T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 618 AM CST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... SUSTAINED WINDS HAVE DROPPED BELOW 20 KNOTS...BUT SMALL CRAFT SHOULD STILL EXERCISE CAUTION TODAY. $$ GMZ650-655-670-675-081500- /O.CON.KMOB.SC.Y.0050.000000T0000Z-161108T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 618 AM CST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...EAST AT 18 TO 23 KNOTS EARLY THIS MORNING BECOMING 15 TO 20 KNOTS BY LATE MORNING. * WAVES/SEAS...5 TO 7 FEET EARLY THIS MORNING BECOMING 4 TO 6 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 4:49 AM CST, 15 minutes earlier.
Area forecast discussion, Nov 6, 4:49 AM CST, 15 minutes before
Area Forecast Discussion National Weather Service Mobile AL 449 AM CST Sun Nov 6 2016 .NEAR TERM /Now Through Sunday night/...A sharp upper ridge currently stretches from the Great Lakes to the TN/OH river valleys to the Eastern gulf of Mexico progged to move little through the next 24 hrs. At the sfc a broad surface ridge of high pressure reflects over much of the eastern conus drifts slightly to the east through tonight. To the west a well defined short wave trof will move from the rockies to the central and lower plains states through 12z mon allowing deeper atmosphere moisture along and east of this system to shift eastward leading to better rain chances over the lower MS river valley stretching east over the adjacent gulf waters of MS, AL and NWFL by early mon...thus leading to scattered rainshowers over the coastal waters of AL and NWFL by early mon morning. Ahead of this precip better mid to high clouds will begin to move over much of the forecast area by late this afternoon continuing through tonight leading to cooler daytime temps today along with slightly warmer temps for most areas overnight. With limited instability and forcing in the mid levels will continue to mention this precip as rainshowers through 12z mon. As for temps with better clouds across the region along with a moderate easterly wind at the sfc daytime highs will range from the mid to upper 70s for most inland areas and the mid 70s near the coast. Lows tonight will range from the lower to middle 50s inland and the upper 50s to lower 60s along the coast. 32/ee .SHORT TERM /Monday Through Tuesday night/...The upper level ridge of high pressure will slowly shift eastward over the southeastern states Monday and Monday night as southwest flow aloft meanwhile increases over the Mississippi Valley and Central Gulf Coast region in advance of an upper level trough slowly translating across the Plains states. Moisture will gradually increase over southeast MS and portions of southwest AL Monday, where precipitable water values are forecast to rise to the 1.25" to 1.5" inch range. The NAM, GFS and ECMWF are all in agreement that enough moisture and weak lift will be available for the development of isolated to scattered rain showers generally southwest of a Waynesboro MS to Pensacola FL line Monday. We will keep a 20-30% chance of rain in the forecast across these locations, with the highest POPs over southeast MS and coastal southwest AL where the moisture quality will be more favorable for development. We certainly do not anticipate heavy rainfall Monday, and have continued to trend QPF fairly light with amounts generally 0.10" or less. The deeper moisture will generally remain positioned over southeast MS and along the immediate coast Monday night, where will carry a low chance of showers through the night. A much drier airmass with precipitable water values less than 1.0" will hold in place over interior south central AL, so we will keep the forecast dry over those locations through Monday night. Highs Monday should range in the upper 70s to around 80. Lows Monday night are forecast to range in the 50s over interior areas and 60-65 near the immediate coast. The upper level ridge over the southeastern U.S. will flatten Tuesday as the upper trough over the Plains potentially splits over the Upper Midwest and across west and southwest TX. Mid level flow should transition more zonal across much of the Deep South Tuesday and Tuesday night. The GFS and ECMWF are in general agreement that a shortwave trough embedded within the zonal flow will translate across the Central Gulf Coast region Tuesday into Tuesday night. Deep layer moisture will be highest across southern portions of the forecast area, where precipitable water values may range between 1.25" and 1.5", so we have opted to increase rain chances to 50-60% over our southern zones Tuesday and Tuesday night, with POPs tapering to 20-30% farther inland. Instability should be very limited, so potential for thunder looks quite low and confined mainly near the immediate coast or offshore. Highs Tuesday should range in the lower to mid 70s, with lows Tuesday night once again ranging in the 50s inland, and lower 60s near the immediate coast. /21 .LONG TERM /Wednesday Through Saturday/...Medium range solutions have come into better agreement with a return to dry weather as we head into the middle to latter half of the week. We have left a slight chance of rain in the forecast across most areas Wednesday as there is still some uncertainty/potential for lingering moisture, but a much drier airmass should spread into the region late in the week in the wake of the departing trough axis. Surface high pressure should build into our forecast area behind a frontal passage late in the week, resulting in near normal temperatures through Saturday. /21 && .MARINE...High pressure over much of the eastern and northern gulf will interact with a developing surface trof of low pressure over western gulf through midweek thus leading to a better pressure gradient along with a moderate to strong easterly flow over much of the northern gulf through midweek. Easterly winds up to around 20 knots mostly offshore will develop over the marine area by mon and continue through early wed. As a result a small craft advisory may be needed by mon continuing through midweek. Seas from 5 to 7 feet will also be possible. Rain chances also increase with this pattern beginning early mon morning continuing through midweek. This precip will be mostly be in the form of heavy rainshowers with embedded thunderstorms also possible. 32/ee && .PRELIMINARY POINT TEMPS/POPS... Mobile 77 57 79 59 / 0 10 30 20 Pensacola 75 61 80 63 / 0 10 20 20 Destin 76 63 80 63 / 0 10 10 20 Evergreen 78 52 82 55 / 0 0 10 10 Waynesboro 76 50 80 57 / 0 0 20 20 Camden 77 51 80 54 / 0 0 10 10 Crestview 77 54 81 56 / 0 0 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.